Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 6:24 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 6:24 PM CDT (23:24 UTC)
- Expired
- Mar 26, 2011, 6:45 PM CDT
- In force
- 21 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 23 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 3:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
601
WUUS54 KMEG 262324
SVRMEG
MSC057-095-262345-
/O.NEW.KMEG.SV.W.0046.110326T2324Z-110326T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
624 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 645 PM CDT
* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR SMITHVILLE...OR 9 MILES NORTHEAST OF AMORY...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY...
EVERGREEN...NEW SALEM AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3413 8819 3408 8819 3398 8821 3398 8853
3417 8852 3419 8819 3414 8818
TIME...MOT...LOC 2324Z 268DEG 37KT 3408 8836
$$
BORGHOFF2 follow-up statements
499
WWUS54 KMEG 262333
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT SAT MAR 26 2011
MSC057-095-262345-
/O.CON.KMEG.SV.W.0046.000000T0000Z-110326T2345Z/
ITAWAMBA MS-MONROE MS-
633 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MONROE AND SOUTHEASTERN ITAWAMBA COUNTIES...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL. THIS
STORM WAS LOCATED NEAR TURON...OR 12 MILES NORTHEAST OF AMORY...
MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW SALEM...
TURON AND PARHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3413 8819 3408 8819 3398 8821 3398 8843
3416 8836 3419 8819 3414 8818
TIME...MOT...LOC 2334Z 270DEG 33KT 3406 8826
$$
BORGHOFF313
WWUS54 KMEG 262345
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CDT SAT MAR 26 2011
MSC057-095-262355-
/O.EXP.KMEG.SV.W.0046.000000T0000Z-110326T2345Z/
ITAWAMBA MS-MONROE MS-
645 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
SOUTHEASTERN ITAWAMBA COUNTIES HAS EXPIRED...
AT 645 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3413 8819 3408 8819 3398 8821 3398 8843
3416 8836 3419 8819 3414 8818
TIME...MOT...LOC 2345Z 270DEG 33KT 3405 8814
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 4:24 PM CDT, 2 hours earlier.
Area forecast discussion, Mar 26, 4:24 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 424 PM CDT SAT MAR 26 2011 .DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW NEAR THE ARKLATEX WITH A WARM FRONT EXTENDING EAST NORTHEAST FROM THE SURFACE LOW ACROSS SOUTHERN ARKANSAS AND THROUGH COFFEEVILLE AND AMORY MISSISSIPPI. AS OF 4 PM CDT...A LARGE TEMPERATURE GRADIENT EXISTS ACROSS THE MID SOUTH WITH TEMPERATURES REMAINING NEARLY STEADY IN THE LOWER 40S NEAR THE MISSOURI/KENTUCKY BORDER AND UPPER 70S TO LOWER 80S SOUTH OF THE SURFACE BOUNDARY TOWARDS CENTRAL MISSISSIPPI. SEVERE THUNDERSTORM POTENTIAL THIS EVENING AND PRECIPITATION TRENDS THROUGHOUT THE REMAINDER OF THE FORECAST ARE THE PREDOMINANT CHALLENGES IN THIS AFTERNOON/S FORECAST PACKAGE. .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...WSR-88D RADAR TRENDS OVER THE PAST FEW HOURS HAVE SHOWN SHOWERS AND THUNDERSTORMS OCCURRING MAINLY NORTH OF THE SURFACE BOUNDARY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEXT COUPLE OF HOURS ACROSS PORTIONS OF NORTHERN AND CENTRAL MISSISSIPPI AS A SUBTLE SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL FLOW ALOFT COMBINES WITH A VERY UNSTABLE ATMOSPHERE IN PLACE ACROSS NORTH AND CENTRAL MISSISSIPPI. ALONG THE FRONT CONVECTIVE INDICIES YIELD SURFACE BASED CAPE VALUES AROUND 2000 J/KG AND LI/S BETWEEN -4 TO -5. 0-1 KM STORM RELATIVE HELICITIES AROUND 300 M2/S2 AND 0-6 KM BULK SHEAR VALUES BETWEEN 60-70 KTS SUGGEST POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE ALONG THIS BOUNDARY. CONSEQUENTLY...AREAS ALONG AND SOUTH OF A LINE FROM CHARLESTON MISSISSIPPI TO FULTON MISSISSIPPI ARE UNDER A TORNADO WATCH UNTIL 10 PM THIS EVENING. SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO AN END LATER TONIGHT AS THE SURFACE LOW MOVES EAST OF THE REGION. THIS WILL RESULT IN WEAK HIGH PRESSURE RETURNING FOR SUNDAY. SIGNIFICANT CHANCES WERE NEEDED TO THE FORECAST FOR SUNDAY NIGHT AS THE WRF/GFS/ECMWF MODELS ALL SHOW A DECENT SHORTWAVE TROUGH MOVING THROUGH THE MIDDLE AND LOWER MISSISSIPPI VALLEYS SUNDAY NIGHT. AS A RESULT...RAISED POPS SIGNIFICANTLY UP TO LIKELY BASED ON THESE LATEST MODEL TRENDS. ALSO...SOME ELEVATED INSTABILITY WILL BE PRESENT SUNDAY NIGHT ACROSS PORTIONS OF NORTH MISSISSIPPI TO PRODUCE SOME ELEVATED THUNDERSTORMS. FOR NOW ONLY ADDED A SLIGHT MENTION OF THUNDERSTORMS TO NORTH MISSISSIPPI SUNDAY NIGHT. .LONG TERM...(TUESDAY THROUGH SATURDAY)...ECMWF/GFS MODELS CONTINUE TO SHOW ANOTHER COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BACK TO THE MID SOUTH. HOWEVER...SIGNIFICANT DISAGREEMENT RETURNS TO THE FORECAST FOR THE REMAINDER OF THE PERIOD AS MODELS BEGIN TO HAVE TROUBLE RESOLVING A DEEP UPPER LEVEL TROUGH MOVING THROUGH THE EASTERN UNITED STATES. INTERESTINGLY ENOUGH...THE 12Z GFS DEVELOPS A DEEP UPPER LEVEL LOW OVER THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY/NORTHERN GULF OF MEXICO. THIS SOLUTION IS THE EXTREME OUTLIER AND WAS NOT USED IN THIS AFTERNOON/S LONG TERM FORECAST. FOR THE TIME BEING...LOWERED POPS SLIGHTLY BEYOND WEDNESDAY BUT DID NOT MAKE LARGE CHANGES TO MAINTAIN SOME CONTINUITY UNTIL MODELS COME INTO BETTER AGREEMENT. CJC && .AVIATION... 18Z TAFS AIR TRAVEL WILL BE TRICKY OVER THE NEXT 24 HOURS AS THE RESULT OF NUMEROUS SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS ALL OF THE MIDSOUTH DURING THE AFTERNOON HOURS. IFR CONDITIONS...MAINLY DUE TO HEAVY RAINFALL WILL LIKELY OCCUR IN ASSOCIATION WITH ANY THUNDERSTORMS. INCLUDED PREVAILING TS AT TUP AFTER 21Z WITH VCSH OR SHRA AT MKL AND MEM AND CB WITH TEMPO TS FOR SEVERAL HOURS THIS EVENING. TS COVERAGE AT JBR SHOULD DIMINISH AFTER 19Z...AS THE CURRENT ONGOING STORMS MOVE OFF TO THE EAST. STORMS WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET...LINGERING LONGEST...POSSIBLY THROUGH 08Z AT TUP. CEILINGS WILL LOWER AFTER SUNSET...WITH IFR OR LIFR CONDITIONS AT MOST LOCATIONS BETWEEN 06 AND 13Z. JDS && .PRELIMINARY POINT TEMPS/POPS... MEM 40 53 39 60 / 50 10 60 10 MKL 37 52 35 57 / 60 10 60 10 JBR 37 49 36 54 / 50 10 60 10 TUP 48 59 42 66 / 70 10 60 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 26, 3:39 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 339 PM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 339 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTH MISSISSIPPI ALONG AND SOUTH OF A LINE FROM MARVELL ARKANSAS TO IUKA MISSISSIPPI. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS ALONG AND SOUTH OF A LINE FROM CHARLESTON MISSISSIPPI TO FULTON MISSISSIPPI. THE TIME OF GREATEST THREAT FOR SEVERE THUNDERSTORMS IS THROUGH 10 PM. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. CJC
In the hours before
Special weather statement, Mar 26, 2:29 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT SAT MAR 26 2011
TNZ053>055-092-262000-
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-
229 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER REAGAN AT 229 PM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN AND HENDERSON COUNTIES...
INCLUDING LOCATIONS NEAR LEXINGTON...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PINE LAKE.
&&
LAT...LON 3537 8802 3540 8844 3568 8843 3568 8802
3567 8801 3561 8802 3555 8797 3550 8796
3548 8798 3546 8804 3544 8804 3543 8798
3540 8796
TIME...MOT...LOC 1929Z 271DEG 58KT 3554 8830Local storm report, Mar 26, 3:14 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL COOTER 36.05N 89.81W
03/26/2011 M0.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0205 PM HAIL DYERSBURG 36.04N 89.38W
03/26/2011 E0.50 INCH DYER TN TRAINED SPOTTER
HAIL COVERING THE GROUND.
0209 PM HAIL NEWBERN 36.12N 89.27W
03/26/2011 E0.25 INCH DYER TN TRAINED SPOTTER
0240 PM HAIL DECATURVILLE 35.58N 88.12W
03/26/2011 M0.88 INCH DECATUR TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND.
&&
BORGHOFFSpecial weather statement, Mar 26, 4:38 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT SAT MAR 26 2011
TNZ020-021-052-054-262215-
CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-
438 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EXTREME SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 7
MILES SOUTHEAST OF FAIRVIEW AT 438 PM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...GIBSON...HENDERSON AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR JACKSON...LEXINGTON...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE AND
PIN OAK LAKE.
&&
LAT...LON 3562 8822 3559 8856 3560 8859 3558 8861
3556 8884 3579 8887 3593 8821
TIME...MOT...LOC 2138Z 260DEG 37KT 3572 8873Special weather statement, Mar 26, 5:36 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT SAT MAR 26 2011
MSZ004>006-009-014-262300-
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-
536 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER RIPLEY AT 536 PM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...PRENTISS...TIPPAH...TISHOMINGO AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE...IUKA...JCOLEMAN
STATE PARK...RIPLEY AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3459 8813 3459 8901 3486 8901 3494 8814
3490 8811 3490 8809
TIME...MOT...LOC 2236Z 268DEG 46KT 3472 8885Local storm report, Mar 26, 6:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
&&
MRMLocal storm report, Mar 26, 6:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:54 AM CDT | Special Weather Statement | MEG | DeSoto | 36 min |
| Mar 26, 1:04 AM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 41 min |
| Mar 26, 1:30 AM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 45 min |
| Mar 26, 1:43 AM CDT | Special Weather Statement | MEG | Yalobusha | 47 min |
| Mar 26, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 61 days |
| Mar 26, 2:24 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Tallahatchie, Union, Yalobusha | 61 days |
| Mar 26, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 61 days |
| Mar 26, 3:39 AM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc | 3 hr |
| Mar 26, 3:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 44 min |
| Mar 26, 3:47 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 28 min |
| Mar 26, 4:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 38 min |
| Mar 26, 4:23 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 41 min |
| Mar 26, 4:55 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola | 50 min |
| Mar 26, 4:58 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 47 min |
| Mar 26, 5:11 AM CDT | Flash Flood Warning | MEG | Lafayette, Lee, Pontotoc, Prentiss, Union | 3 hr |
| Mar 26, 5:36 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Marshall, Pontotoc, Tippah, Union | 39 min |
| Mar 26, 6:14 AM CDT | Special Weather Statement | MEG | Union | 46 min |
| Mar 26, 6:42 AM CDT | Special Weather Statement | MEG | Prentiss | 33 min |
| Mar 26, 7:12 AM CDT | Special Weather Statement | MEG | Itawamba | 33 min |
| Mar 26, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 49 min |
| Mar 26, 5:36 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 24 min |
| Mar 26, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate, Tippah, Union | 64 min |
| Mar 26, 5:58 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 47 min |
| Mar 26, 6:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more | 58 min |
| Mar 26, 6:36 PM CDT | Special Weather Statement | MEG | Tate | 39 min |
| Mar 26, 6:42 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.